Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: C. V. Pao
Title: Nonlinear parabolic and elliptic equations
Additional book information: Plenum Press, New York and London, 1992, xv+777 pp., US$125.00. ISBN 0-306-44343-0.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Jerrold Bebernes
Journal: Bull. Amer. Math. Soc. 32 (1995), 166-169
American Mathematical Society